Some problems in inverse scattering theory
Journées équations aux dérivées partielles (1987), article no. 3, 3 p.
@article{JEDP_1987____A3_0,
     author = {Melin, Anders},
     title = {Some problems in inverse scattering theory},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {3},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0641.35053},
     mrnumber = {919998},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A3_0/}
}
TY  - JOUR
AU  - Melin, Anders
TI  - Some problems in inverse scattering theory
JO  - Journées équations aux dérivées partielles
PY  - 1987
DA  - 1987///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1987____A3_0/
UR  - https://zbmath.org/?q=an%3A0641.35053
UR  - https://www.ams.org/mathscinet-getitem?mr=919998
LA  - en
ID  - JEDP_1987____A3_0
ER  - 
Melin, Anders. Some problems in inverse scattering theory. Journées équations aux dérivées partielles (1987), article  no. 3, 3 p. http://www.numdam.org/item/JEDP_1987____A3_0/

1. M. Cheney, Inverse scattering in dimension 2, J. Math. Phys. 25 (1984), 94-107. | MR 85j:81081 | Zbl 0554.35126

2. L.D. Faddeev, The inverse problem in quantum theory of scattering, J. Math. Phys. 4 (1963), 72-104. | MR 26 #7328 | Zbl 0112.45101

3. L.D. Faddeev, Inverse problem of quantum scattering theory, II, J. Sov. Math. 5 (1976), 334-396. | Zbl 0373.35014

4. A. Melin, Operator methods for inverse scattering on the real line, Comm. in Partial Differential Eqs. 10 (1985), 677-766. | MR 86f:35177 | Zbl 0585.35077

5. A. Melin, Intertwining methods in the theory of inverse scattering, to appear in Int. J. of Quantum Chemistry.

6. A. Melin, Sem. Eq. Der. Part. 1986-1987, École Polytechnique.

7. R.G. Newton, Inverse scattering II. Three dimensions, J. Math. Phys. 21 (1980), 1698-1715. | MR 81m:81066b | Zbl 0456.35070

8. R. G. Newton, An inverse spectral problem in three dimensions, SIAM-AMS Proceedings 14, 81-90. | MR 773704 | Zbl 0554.35125